# SDR A6WA201140068

- Difficulty date: January 11, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB FAIRING HAS CHAFING DAMAGE, REMOVED SEAL RETAINERS, LOCATED AND INSTALLED NEW SERVICEABLE SEALS ON NEW SERVICEABLE STUB FAIRING PN 601R3199-92.
